Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comment
    1
  • views
    4234

9 weeks on

onlyjustadream

268 views

So f***ing much for accutane being a mircale drug.

It's bloody worse!!!

The red's still there, blackheads are still there, albeit not as many.

Have a few actives which really hurt.

Loads of dry patches all over my face and body now.

The inside of my nose is so dry and bloody, and i won't even get started on how bad my lips are.

I thought by now my skin would actually look OK, my faith is rapidly going down the pan.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×